# SDR FDEA201802130382

- Difficulty date: February 13, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 80,306 hours, 17,330 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 1862001
- Part serial: 0097
- Condition: Malfunctioned
- Location: Air Con Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF A PACK NOISE,  FOUND THE CARGO ZONE CONDITIONED AIR SHUT-OFF VALVE IN  THE CLOSED POSITION, THE VALVE REMAINS IN THE CLOSED POSITION.  THE VALVE FAILED AN OPS CHECK IAW AMM 21-22-13-5.   REMOVED AND REPLACED SHUT OFF VALVE IAW AMM 21-22-13-4.  VALVE OPS CHECKED NORMAL IAW AMM 21-22-13-5.
